# SDR AALA202105199019

- Difficulty date: May 6, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N839NN
- Make and model: Boeing 737823
- Aircraft serial: 29557
- Aircraft time: 32,461 hours, 13,320 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 650
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF KEEL BEAM TRUSS WEB UNDER PANEL 192F AT STA 650 AND BL 0, MEASURING L=3.0 IN, W=0.6 IN, D=0.019 IN. ACCOMPLISHED PERMANENT REINFORCING DOUBLER REPAIR IAW EA 327425 AND B737 NG SRM 51-10-02 AND 51-40-02.
